# SDR AT9900554

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK AT TIMCO LAKE CITY FL, FOUND CABIN RT INBOARD SEAT TRACK AT BS 218-965 CORRODED.  REMOVED CORROSION ON SEAT TRACK.  OUT OF LIMITS AT BS 850.  REMOVED SEAT TRACK AT BS 850.  INSTALLED NEW TRACK IAW DC9 SRM 51-10-3, 53-05 FIG 4F.
